Translator Disclaimer
2019 Manin's $b$-constant in families
Akash Kumar Sengupta
Algebra Number Theory 13(8): 1893-1905 (2019). DOI: 10.2140/ant.2019.13.1893

Abstract

We show that the b-constant (appearing in Manin’s conjecture) is constant on very general fibers of a family of algebraic varieties. If the fibers of the family are uniruled, then we show that the b-constant is constant on general fibers.

Citation

Download Citation

Akash Kumar Sengupta. "Manin's $b$-constant in families." Algebra Number Theory 13 (8) 1893 - 1905, 2019. https://doi.org/10.2140/ant.2019.13.1893

Information

Received: 21 August 2018; Revised: 20 January 2019; Accepted: 10 March 2019; Published: 2019
First available in Project Euclid: 29 October 2019

zbMATH: 07118656
MathSciNet: MR4017538
Digital Object Identifier: 10.2140/ant.2019.13.1893

Subjects:
Primary: 14E30
Secondary: 14G05

Rights: Copyright © 2019 Mathematical Sciences Publishers

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 8 • 2019
MSP
Back to Top